# SDR 96UAL900621

- Difficulty date: August 12, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N9010U
- Make and model: Boeing 737222
- Aircraft serial: 19048
- Engine: Pwa JT8D7B
- System (JASC): 7311 · Engine Fuel/Oil Cooler
- Part: Fuel Oil Cooler
- Part number: 749965
- Condition: Failed
- Location: Nr 2 Engine
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

NUMBER TWO ENGINE OIL TEMPERATURE IN YELLOW BAND ON CLIMBOUT.  RETURNED TO ORD.  *S/D*  REPLACED FUEL/OIL COOLER, ENGINE CHECKED OK ON RUN-UP.
